# SDR QXEA2010030100142

- Difficulty date: February 24, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 20,910 hours, 21,463 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT SERVICE DOOR STOP FITTING NR 14 BOLTS AT POSITION C ARE CORRODED.  REPLACED BOLTS WITH NEW IAW SB 84-52-61.
